Following COVID treatment with antiviral drug favipiravir, baby boy’s dark-brown eyes turned bright BLUE
The eyes of an unnamed infant from Thailand changed color from dark brown to bright blue after the boy was given an antiviral drug treatment called favipiravir (brand name Avigan) for the Wuhan coronavirus (COVID-19).
According to reports, the drug, which is commonly used to treat influenza and Ebola, became a popular COVID therapy in some parts of Asia and Europe during the “pandemic,” but was never approved for use in the United States.
Doctors in Bangkok who treated the boy say favipiravir, in this case, released a fluorescent chemical that somehow accumulated in the boy’s corneas. As a result, his eyes went from dark to light just 18 hours after receiving the treatment, but have since returned to their natural color now that the drug regimen has ended.
(Related: Did you catch our earlier report showing that COVID jabs were intentionally designed to kill unborn babies?)
Would you take a pharmaceutical drug that has the potential to change your eye color as a side effect?
In Thailand, favipiravir is the primary antiviral drug given to children who test “positive” for SARS-CoV-2. Normally, it does not change children’s eye color, though it has been known to produce diarrhea while increasing uric acid levels in the body.
Favipiravir is also linked to a lowered white blood cell count, which would seem to be antithetical to its stated purpose of ridding the body of disease – white blood cells are disease fighters, by the way.
As of now, favipiravir is approved for use against COVID in Japan, Kazakhstan, Moldova, Russia, Ukraine, and Uzbekistan. The drug also received emergency approval in Italy in 2020.
In April 2020, the United States launched trials for favipiravir using a small group of 50 people at Brigham and Women’s Hospital, Massachusetts General Hospital, and the University of Massachusetts Medical School. Despite this, the U.S. Food and Drug Administration (FDA) has yet to approve it for use.
According to reports, the Thai boy whose eye color changed after taking favipiravir received 82 milligrams of the drug. Eighteen hours later, the fluorescent chemicals had entered his corneas and made his eyes appear light blue.
“No bluish discoloration was observed in other areas such as skin, nails, or oral and nasal mucosa,” researchers noted in a paper about the phenomenon that was published in the journal Frontiers in Pediatrics. “Symptoms improved after three days of favipiravir therapy.”
After the treatment was complete, doctors performed an eye examination on the boy. They wrote in their corresponding study that the boy “was able to fix and follow the light in all directions,” despite the apparent damage that occurred to his eyes.”
The “experts” claim to not really know for sure why favipiravir did this bizarre thing to the boy. They speculate that it could have to do with the drug’s metabolites, “or additional tablet components such as titanium dioxide and yellow ferric oxide.”
Truth be told, there are many products on the market that contain titanium dioxide and yellow ferric oxide that do not change people’s eye color, so this explanation seems a bit off.
It turns out that this is not the first time that favipiravir caused someone’s eye color to change. In 2021, a study was published about a 20-year-old Indian man who suffered the same side effect.
The day after receiving the drug, the Indian man’s eye color started to change, switching from natural brown to a deep blue, much like what happened to the Thai boy.
“We assumed that the bluish corneal hue could be related to favipiravir and advised the patient to stop using favipiravir immediately,” that paper states.
“It was remarkable to note that the very next day, upon stopping favipiravir the patient’s corneas returned to normal color.”
More strange news stemming from the COVID psy-op can be found at Twisted.news.
Sources for this article include: